Skip to main content
×
×
Home

Non-tangential Maximal Function Characterizations of Hardy Spaces Associated with Degenerate Elliptic Operators

  • Junqiang Zhang (a1), Jun Cao (a2), Renjin Jiang (a1) and Dachun Yang (a1)
Abstract

Let w be either in the Muckenhoupt class of A 2(ℝ n ) weights or in the class of QC(ℝ n ) weights, and let be the degenerate elliptic operator on the Euclidean space ℝ n , n ≥ 2. In this article, the authors establish the non-tangential maximal function characterization of the Hardy space associated with , and when with , the authors prove that the associated Riesz transform is bounded from to the weighted classical Hardy space .

Copyright
References
Hide All
[1] Auscher, P.and Martell, J. M., Weighted norm inequalities, off-diagonal estimates and elliptic operators. II. Off-diagonal estimates on spaces of homogeneous type. J. Evol. Equ. 7(2007), no. 2, 265–316.http://dx.doi.org/10.1007/s00028-007-0288-9
[2] Auscher, P., Mcintosh, A., and Russ, E., Hardy spaces of differential forms on Riemannian manifolds. J. Geom. Anal. 18(2008), no. 1,192–248.http://dx.doi.Org/10.1007/s12220-007-9003-x
[3] Bui, T. A., Cao, J., Ky, L. D., Yang, D., and Yang, S., Weighted Hardy spaces associated with operators satisfying reinforced off-diagonal estimates. Taiwanese J. Math. 17(2013), no. 4, 11271166.
[4] Bui, T. A., Cao, J., Ky, L. D., Yang, D., and Yang, S., Musielak-Orlicz-Hardy spaces associated with operators satisfying reinforced off-diagonal estimates. Anal. Geom. Metr. Spaces 1(2013), 69–129.
[5] Bui, T. A. and Li, J., Orlicz-Hardy spaces associated to operators satisfying bounded H functional calculus and Davies-Gaffney estimates. J. Math. Anal. Appl. 373(2011), no. 2, 485–501.http://dx.doi.Org/10.1016/j.jmaa.2O10.07.050
[6] Cao, J., Chang, D.-C., Yang, D., and Yang, S., Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems. Trans. Amer. Math. Soc. 365(2013), no. 9, 4729–4809.http://dx.doi.org/10.1090/S0002-9947-2013-05832-1
[7] Chanillo, S. and Wheeden, R. L., Some weighted norm inequalities for the area integral. Indiana Univ. Math. J. 36(1987), no. 2, 277–294.http://dx.doi.Org/10.1512/iumj.1987.36.36016
[8] Chiarenza, F. and Franciosi, M., Quasiconformal mappings and degenerate elliptic and parabolic equations. Matematiche (Catania) 42(1987), no. 1–2,163–170.
[9] Chiarenza, F. and Frasca, M., Boundedness for the solutions of a degenerate parabolic equation. Applicable Anal. 17(1984), no. 4, 243–261.http://dx.doi.org/10.1080/00036818408839500
[10] Chiarenza, F. and Serapioni, R., A remark on a Harnack inequality for degenerate parabolic equations. Rend. Sem. Mat. Univ. Padova 73(1985), 179–190.
[11] Coifman, R. R., Meyer,, Y. and Stein, E. M., Some new function spaces and their applications to harmonic analysis. J. Funct. Anal. 62(1985), no. 2, 304–335.http://dx.doi.Org/10.1016/0022-1236(85)90007-2
[12] Cruz-Uribe, D. and Rios, C., Gaussian bounds for degenerate parabolic equations. J. Funct. Anal. 255(2008), no. 2, 283–312. http://dx.doi.Org/10.1016/j.jfa.2008.01.017
[13] Cruz-Uribe, D. and Rios, C., The solution of the Kato problem for degenerate elliptic operators with Gaussian bounds. Trans. Amer. Math. Soc. 364(2012), no. 7, 3449–3478.http://dx.doi.org/10.1090/S0002-9947-2012-05380-3
[14] Cruz-Uribe, D. and Rios, C., The Kato problem for operators with weighted degenerate ellipticity. Trans. Amer. Math. Soc, to appear.http://dx.doi.org/10.1090/S0002-9947-2012-05380-3
[15] Davies, E. B., Uniformly elliptic operators with measurable coefficients. J. Funct. Anal. 132(1995), no. 1, 141–169. http://dx.doi.org/10.1006/jfan.1995.1103
[16] Duoandikoetxea, J., Fourier analysis. Graduate Studies in Mathematics, 29, American Mathematical Society, Providence, RI, 2001.
[17] Duong, X. T., Hofmann, S., Mitrea, D., Mitrea, M., and Yan, L., Hardy spaces and regularity for the inhomogeneous Dirichlet and Neumann problems. Rev. Mat. Iberoam. 29(2013), no. 1,183–236.http://dx.doi.Org/10.4171/RMI/718
[18] Duong, X. T. and Li, J., Hardy spaces associated to operators satisfying Davies-Gaffney estimates and bounded holomorphic functional calculus. J. Funct. Anal. 264(2013), no. 6,1409–1437.http://dx.doi.0rg/IO.IOI6/j.jfa.2Oi3.OI.OO6
[19] Duong, X. T. and Yan, L., New function spaces of BMO type, the fohn-Nirenberg inequality, interpolation, and applications. Comm. Pure Appl. Math. 58(2005), no. 10,1375–1420.http://dx.doi.Org/10.1OO2/cpa.2OO8O
[20] Duong, X. T. and Yan, L., Duality of Hardy and BMO spaces associated with operators with heat kernel bounds. J. Amer. Math. Soc. 18(2005), no. 4, 943–973.http://dx.doi.Org/10.1090/S0894-0347-05-00496-0
[21] Fabes, E. B., Kenig, C. E., and Serapioni, R. P., The local regularity of solutions of degenerate elliptic equations. Comm. Partial Differential Equations 7(1982), 77–116.http://dx.doi.org/10.1080/03605308208820218
[22] Fefferman, C. and Stein, E. M., Hp spaces of several variables. Acta Math. 129(1972), no. 3–4,137–193. http://dx.doi.org/10.1007/BF02392215
[23] García-Cuerva, J., Weighted HP spaces. Dissertationes Math. (RozprawyMat.) 162(1979).
[24] Gehring, F. W., The Lp-integrability of the partial derivatives of a quasiconformal mapping. Acta Math. 130(1973), 265–277.http://dx.doi.org/10.1007/BF02392268
[25] Hofmann, S., Lu, G., Mitrea, D., Mitrea, M., and Yan, L., Hardy spaces associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates. Mem. Amer. Math. Soc. 214(2011), no. 1007.
[26] Hofmann, S. and Martell, J. M., Lp bounds for Riesz transforms and square roots associated to second order elliptic operators. Publ. Mat. 47(2003), no. 2, 497–515. http://dx.doi.Org/10.5565/PUBLMAT_47203_12
[27] Hofmann, S. and Mayboroda, S., Hardy and BMO spaces associated to divergence form elliptic operators. Math. Ann. 344(2009), no. 1, 37–116.http://dx.doi.org/10.1007/s00208-008-0295-3
[28] Hofmann, S., Mayborod,a, S. and Mcintosh, A., Second order elliptic operators with complex bounded measurable coefficients in Lp, Sobolev and Hardy spaces. Ann. Sci. Éc. Norm. Super. (4)44(2011), no. 5, 723–800.
[29] Ishige, K., On the behavior of the solutions of degenerate parabolic equations. Nagoya Math. J. 155(1999), 1–26.
[30] Jiang, R., Cheeger-harmonic functions in metric measure spaces revisited. J. Funct. Anal. 266(2014), no. 3, 1373–1394. http://dx.doi.Org/10.1016/j.jfa.2013.11.022
[31] Jiang, R. and Yang, D., New Orlicz-Hardy spaces associated with divergence form elliptic operators. J. Funct. Anal. 258(2010), no. 4, 1167–1224.http://dx.doi.Org/10.1016/j.jfa.2009.10.018
[32] Jiang, R. and Yang, D., Orlicz-Hardy spaces associated with operators satisfying Davies-Gaffney estimates. Commun. Contemp. Math. 13(2011), no. 2, 331–373.http://dx.doi.Org/10.1142/S0219199711004221
[33] Mcintosh, A., Operators which have an H functional calculus. In: Miniconference on operator theory and partial differential equations (North Ryde, 1986), Proc. Centre Math. Anal. Austral. Nat. Univ., 14, Austral. Nat. Univ., Canberra, 1986, pp. 210–231.
[34] Ouhabaz, E. M., Analysis of heat equations on domains. London Mathematical Society Monographs Series, 31, Princeton University Press, Princeton, NJ, 2005.
[35] Russ, E., The atomic decomposition for tent spaces on spaces of homogeneous type. In: CMA/AMSI Research Symposium “Asymptotic Geometric Analysis, Harmonic Analysis, and Related Topics”, Proc. Centre Math. Appl. Austral. Nat. Univ., 42, Austral. Nat. Univ., Canberra, 2007, pp. 125–135.
[36] Stein, E. M., Singular integrals and differentiability properties of functions. Princeton Mathematical Series, 30, Princeton University Press, Princeton, NJ, 1970.
[37] Stein, E. M. and Weiss, G., On the theory of harmonic functions of several variables. I. The theory of Hp-spaces. Acta Math. 103(1960), 25–62.http://dx.doi.org/10.1007/BF02546524
[38] Yan, L., Classes of Hardy spaces associated with operators, duality theorem and applications. Trans. Amer. Math. Soc. 360(2008), no. 8, 4383–4408.http://dx.doi.org/10.1090/S0002-9947-08-04476-0
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Canadian Journal of Mathematics
  • ISSN: 0008-414X
  • EISSN: 1496-4279
  • URL: /core/journals/canadian-journal-of-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed